# SDR SWAA2025100208609

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 632NB FUEL TANK AT RT WING.  REPLACED FUEL TANK ACCESS PANEL 632NB AT RT WING DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM,  FUEL TANK ACCESS PANEL CLOSURE 632NB WILL BE ACCOMPLISHED ON TTG8Q0144PR3..
